Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2015 (2015), Article ID 751769, 5 pages
http://dx.doi.org/10.1155/2015/751769
Research Article

-Stably Limit Shadowing Diffeomorphisms

1Department of Mathematics, Mokwon University, Daejeon 302-729, Republic of Korea
2Department of Mathematics, Chungnam National University, Daejeon 305-764, Republic of Korea

Received 23 October 2014; Revised 27 January 2015; Accepted 27 January 2015

Academic Editor: Roberto Barrio

Copyright © 2015 Manseob Lee and Junmi Park. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Manseob Lee and Junmi Park, “-Stably Limit Shadowing Diffeomorphisms,” Abstract and Applied Analysis, vol. 2015, Article ID 751769, 5 pages, 2015. doi:10.1155/2015/751769